Re: DEPRO VERA SIDE EFFECTS
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by Shvandan on August 22, 2001:
In Reply to: Re: DEPRO VERA SIDE EFFECTS posted by Allison P on August 7, 2001:
>> >> >> >> Hi, I'm sorry to here of the bad time you guys have had with depo. I have been using the jab for 3 years almost and have had not one side effect. You must remember that everybody is different. I also had a perfect pregnancy but my friend had the pregnancy from hell. I recommend people to try depo to see how it suits them. good luck in 2001
>> >> >> >> I STARTED THE SHOT DEC OF 98 AS I HAD BEEN EXTEMELY UNBEARABLE DURING MY PMS. I DID GAIN ABOUT THIRT POUNDS, SEX WA NOT ENJOYABLE , IT WAS HARD TO BE PLEASED IF YOU KNOW WHAT I MEAN. I ALSO NOTICED A SORT OF NUMB/EMOTIONLESS PERSON THAT I NORMALLY AM NOT. IT TOOK A LONG TIME FOR ME TO NOTICE ALL OF THE SIDE EFFECTS.
>> >> >> >> I REALLY NEVER FELT RIGHT BUT DIDN'T ATTRIBUTE IT TO THE SHOT UNTIL DEC OF 99.
>> >> >> >> THE LAST TIME I RECIVED IT WAS MARCH 2000.
>> >> >> >> SINCE THEN I FINELY FEEL GOOD . I ALSO DIDN'T REALIZE THAT IT TOOK SO LONG TO GET A PERIOD. I HAD ONE SMALL ONE IN OCT AND A GOOD ONE IN DEC. I HOPE I WILL START TO BECOME REGULAR . I DON'T RECOMEND THIS MEDICINNE FOR ANY ONE .
>> >> >> Hi, my names Amy. I had one shot and the side affects that I had aren't even listed. I was in the ER 3 times aweek for the first month b/c
>> >> >> I don't eat salt & the shot takes alot of salt out of your body. The craps I had the first month being off the shot were trouble.I'm not
>> >> >> recommending this shot to anyone.
Post a Followup